# SDR IPXA2022100486840

- Difficulty date: September 23, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 35,823 hours, 19,376 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG3DURING INSPECTION PER EO B757-5310-73926-A FOUND AN EXISTING REPAIR AT STA 1280 S26R-S25RACCOMPLISHED ALTERNATE INSPECTION PER UPS EO B757-5310-33992-C AND VT MAE EA 757-5360-27-A3043 REV-
